2018
Том 70
№ 9

All Issues

Krasnoshchok M. V.

Articles: 2
Article (Ukrainian)

Evolution free-boundary problem for a stationary system of the theory of elasticity

Krasnoshchok M. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 4. - pp. 494-511

We consider an evolution free-boundary problem for a stationary linear system of the theory of elasticity that arises in the investigation of solid thin films in microelectronic devices. We prove its solvability on an arbitrary time interval under the condition that the initial data are sufficiently close to the stationary solution.

Article (Russian)

Classical Solvability of the First Initial Boundary-Value Problem for a Nonlinear Strongly Degenerate Parabolic Equation

Bazalii B. V., Krasnoshchok M. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 10. - pp. 1299-1320

We prove the existence of a classical solution global in time for the first initial boundary-value problem for a nonlinear strongly degenerate parabolic equation.